# SDR ASAA2015121914322

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,611 hours, 9,447 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 1382C
- Condition: Failed
- Location: Window Heat
- Part time: 14,111 hours, 6,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT AT 360, FOLLOWED QRH LIGHT ILLUMINATED AGAIN AFTER 5 MIN IAW CHECKLIST.  ACFT GROUNDED. OPERATED WINDOW HEAT FOR MORE THAN 1 HR AND COULD NOT DUPLICATE. R & R WINDOW HEAT CONTROLLER, CHECKED RESISTANCE OF WINDOW HEAT FILM AND FOUND IT WITHIN LIMITS REF AMM 30-41-21.  REPLACED WINDOW HEAT CONTROLLER, WINDOW HEAT GROUND VERIFICATION TEST.  OPS CK GOOD REF AMM 30-41-00.
